# SDR SWAA2024052377286

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i L&Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500I BULKHEAD FLOOR SUPPORT ANGLE IS CORRODED LBL24-RBL24 WL 156. MRKD<[01] REMOVED DAMAGE PER SRM 51-10-02. DAMAGE OUT OF LIMITS PER SRM 53-30-08-1A-1;[02] INSPECTED / VERIFIED THE WORK ACCOMPLISHED ON CORRECTIVE ACTION #1; NO DEFECTS NOTED.;[03] REMOVED FWD CARGO AFT BULKHEAD FLOOR SUPPORT ANGLE PER SRM 51-40-02.;[04] REMOVED AND REPLACED FWD CARGO STA 500I BULKHEAD FLOOR SUPPORT ANGLE IS CORRODED LBL24-RBL24 WL 156. IAW SRM 51-40-02.;[05] REFERENCE IN STEPS 3 & 4 NEED SRM 51-10-02 REPLACEMENT OF PART IN ADDITION TO SRM 51-40-02 FOR REPLACEMENT OF FASTENERS.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-10-02-0G-0.;[06] INSPECTED WORK PERFORMED. ROSS RICHARDSON (TECHNICIAN); 04-MAY-2024 20:03 UTC REFERENCE IN STEPS 3 & 4 NEED SRM 51-10-02 REPLACEMENT OF PART IN ADDITION TO SRM 51-40-02 FOR REPLACEMENT OF FASTENERS.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-10-02-0G-0
